MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 VENTRALIGHT ST MESH; SURGICAL MESH
Catalog Number 5954610
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 06/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the date of event (15-jun-2022) is considered to be the best estimate.This mdr represents the ventralight st mesh (device 2).Additional supplemental emdr was submitted to represent the composix e/x mesh (device 1).Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per information provided: on (b)(6) 2005 - patient was diagnosed with ventral hernia thereby underwent laparoscopic repair with implant of composix e/x mesh (device 1).Per operative notes, ¿the hernia defect in the midline was identified and omental adhesions were taken down.A piece of composix e/x mesh (device 1) was placed over the defect and secured with sutures.The fascia was closed and secured with sutures.¿ on (b)(6) 2021 - patient was diagnosed with recurrent ventral incisional hernia thereby underwent open repair with removal of prior mesh and implant of ventralight st mesh (device 2).Per operative notes, ¿in the intra-abdominal cavity, at the cephalad portion of the incision, recurrent ventral hernia with prior mesh was noted.Adhesions of anterior abdominal wall and small bowel was lysed.The prior mesh (device 1) was removed and ventralight st mesh (device 2) was placed over the recurrent defect in intraperitoneal space and secured inplaced with sutures circumferentially.¿ ni- ni - 2022 ¿ patient had small bowel blockage thereby underwent repair.

Brand Name
VENTRALIGHT ST MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24616073
Report Number1213643-2026-00337
Device Sequence Number9585683
Product Code FTL
UDI-Device Identifier00801741031649
UDI-Public(01)00801741031649(10)NI
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K101851
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number5954610
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/17/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale